# SDR GTIA2019111184770

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 23,405 hours, 27,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FA REPORTSD STRONG ELECTRICAL ODOR ROW 14-UPON ARRIVAL, NO ODOR PRESENT. DROPPED CEILING PANELS AND SIDEWALL AND PSU PANELS IN SUSPECTED AREA. FLIR INFARED CAMERA USED BY FIRE DEPT, NO HOT SPOTS OR HEAT SOURCE FOUND. INSPECTED AIRCRAFT WITH SNIFFER, NO TRACES FOUND. VISUALLY INSPECTED LIGHTS, BALLASTS,WIRING AND INFLATABLE SEAT BELT CONTROLLERS, NO SMELL OR DAMAGE FOUND. NO C/B'S POPPED. INSPECTED BAG BINS AND WHEEL WELLS, WITH FIREMAN NO HEAT SOURCE OR ODOR FOUND. NO ODOR FROM APU BLEED. RAN BOTH ENGINES, NO ODOR FOUNDOR TRACES FROM SNIFFER IN PACKS. COULD NOT DUPLICATE  A/C OK FOR SERVICE I/A/W TSM 24-00-00 AND 05-50-00 AND AMM 71-00-00
